RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Nonlinear Sci., 2015, том 25, выпуск 3, страницы 631–707 (Mi jls2)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

On critical behaviour in systems of Hamiltonian partial differential equations

B. Dubrovinabc, T. Gravada, C. Kleine, A. Morof

a SISSA, Via Bonomea 265, 34136, Trieste, Italy
b Steklov Mathematics Institute, Moscow, Russia
c N. N. Bogolyubov Laboratory of Geometric Methods in Mathematical Physics, Moscow State University, 119899, Moscow, Russia
d School of Mathematics, University of Bristol, Bristol, BS8 1TW, UK
e Institut de Mathématiques de Bourgogne, Université de Bourgogne, 9 Avenue Alain Savary, 21078, Dijon Cedex, France
f Department of Mathematics and Information Sciences, University of Northumbria at Newcastle upon Tyne, Pandon Building, Camden Street, Newcastle upon Tyne, NE2 1XE, UK

Финансовая поддержка Номер гранта
European Research Council FroM-PDE
Italian Ministry of Education, University and Research 2010-11
European Union's Seventh Framework Programme RIMMP
Министерство образования и науки Российской Федерации 2010-220-01-077
The work of B.D. and T.G. was partially supported by the European Research Council Advanced Grant FroM-PDE, by PRIN 2010-11 Grant "Geometric and analytic theory of Hamiltonian systems in finite and infinite dimensions" of Italian Ministry of Universities and Researches and by the FP7 IRSES grant RIMMP "Random and Integrable Models in Mathematical Physics". The work of B.D. was also partially supported by the Russian Federation Government Grant No. 2010-220-01-077.


DOI: https://doi.org/10.1007/s00332-015-9236-y


Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jls2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. C. Klein, K. Roidot, “Numerical study of the long wavelength limit of the Toda lattice”, Nonlinearity, 28:8 (2015), 2993–3025  crossref  mathscinet  isi
    2. C. Klein, R. Peter, “Numerical study of blow-up and dispersive shocks in solutions to generalized Korteweg-de Vries equations”, Phys. D, 304/305 (2015), 52–78  crossref  mathscinet  isi
  • Просмотров:
    Эта страница:69
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020